# SDR DXTA200501056

- Difficulty date: November 3, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N824QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258523
- Aircraft time: 3,872 hours, 2,644 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STARTED THE APU ON THE GROUND UPON OPENING THE BLEED AIR VALVE THE AIRCRAFT FILLED W/SMOKE.  DEFERRED IAW NJA HAWKER 800XP MEL 49-00-1 RAN BOTH ENGINES WITH AIR VALVES OPEN NO SMOKE OR ODOR NOTICED.  ITEM IS UNDER INVESTIGATION.
